# SDR USAA001985

- Difficulty date: November 27, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANTENNA DOUBLER 5 INCH CRACK, STATION 727D PLUS 6 INCH BL 0.  FABRICATED NEW BRACKET PER SRM 51-10-02.  (M)
